# SDR U2RA202009200005

- Difficulty date: August 27, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 313U230413
- Part serial: 000114
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A VISUAL INSPECTION FOUND 3 EA GOUGES ON NR 2 ENGINE PYLON FAIRING DOOR INNER SKIN AFT OF FWD ACCESS DOOR.  REPAIRED PER VT-SAA EA 747-5450-56-A8551 REV I/R.
